# SDR CA060602002

- Difficulty date: May 26, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 7,022 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: 30670000
- Condition: Separated
- Location: Heater Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF A BIRDS NEST IN THE FRESH AIR INTAKE LOCATED IN THE NOSE OF THE AIRCRAFT THE HEATER EXHAUST TUBE WAS FOUND TO BE UNSERVICEABLE.  THE TUBE ITSELF IS A (WOUND) TUBE AND THE WINDINGS NEAR THE ATTACH POINT HAD SEPARATED THAT WOULD ALLOW HOT EXHAUST TO CONTACT THE TUBE SHROUD. (TC NR 20060602002)
